# SDR ASOA2015110514099

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 394-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG SEAT TRACK AT LBL9 BETWEEN FS 394.00AND 409.00, MARKED AND NEED TO BE EVALUATED.  EVALUATED CORROSION ON SEAT TRACK & FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49, CORROSION BLENDED IAW SRM 51-21-06.  COMPLIED WITH EC/TC 601R-53-00-485 BY FABRICATING NEW SEAT RAIL, LBL9 FS394 000-409.00 IAW REO 601R-53-00-485.  REMOVED SEAT TRACK AT LBL9 BTW FS 394.00-409.00 IAW AMM 53-01-11-000-802.  INSTALLED SEAT TRACK AT LBL9 FROM FS 394-FS 409 IAW AMM 53-01-11-400-802.  COMPLIED WITH EC/TC REO 601R-53-00-485.
